# SDR CALA9800673

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING IAH.  WHEN OFF POSITION WAS SELECTED, BOTH RED AND GREEN LIGHTS WERE ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RT MLG UPLOCK SENSOR TARGET.  A RETRACTION TEST WAS PERFORMED AND ALL INDICATIONS CHECKED NORMAL.
